Jump to content

ja4445

Advanced Member
  • Content Count

    358
  • Joined

  • Last visited

About ja4445

  • Rank
    Advanced Member

Profile Information

  • Gender
    Male
  • Location
    UK

Recent Profile Visitors

1,092 profile views
  1. I totally understand I've been through 15meds!!! Effexor made me crazy I felt extremely ill the whole time I took it, no sleep, terrible weight gain. I'm glad I kept trying new meds because I have found a combo that helps enough for me get by in life! Don't give up something will eventually help :-)
  2. Subliminul there are lots of other options for dealing with your problems if SSRIs don't work, they don't work for me, i take Lyrica and Seroquel for anxiety and depression, there are so many meds out there that you can try, maybe speak to your doctor and discuss other options :-)
  3. I take 225mg Ir it does help me get to sleep, not as good as in the beginning because your body well try to adjust out some of the sedative effects, I'm still a little tired in the morning but nothing like at the beginning. I've been taking Seroquel since last Novermber.
  4. Your right it was Tryptophan Velthir but I took over the counter 5htp at another time and was told that was fine. Subliminal all drugs can interect just because an interaction is possible it doesn't mean it will happen it just means you have to watch out for it. Example I took Effexor with Remeron, put that in an interaction checker it comes out as a major interaction. I had no problems taking it. Every person is different.
  5. I was put on 5htp and an SnRI together by a doctor without any problems they can be safely taken together but ts always best under medical supervision.
  6. Your prob right Electrochemistry I think I may just increase the Seroquel I can take more if I wish instead. Seoquel plus a tricyclic could be to sedating!
  7. Yes that's right electrochemistry, I don't find that SSRIs do anything but give me more anxiety and sleep problems. Snris can put me in uncomfortable mixed moods plus the same insomnia and anxiety. It could be different now that I'm on Seroquel. My psychiatrist did talk about one of the older tricyclics I'm thinking about trying that in the near future :-)
  8. I'm taking Lyrica and Seroquel for anxiety and depression, also take exercise 5/6 days a week. This seems to take the worst of the problem away I can function and get by, I don't feel great and worry about the long term effect of these drugs!
  9. That's me SNRIs make me bananas. Effexor was the worst I felt out of control the whole time I took it I hardly remember anything from that period. I started Seroquel a few months ago and I'm doing much better on it. I'm tapering off Lyrica it's being problematic it's making my anxiety worse and I'm fed up of being dizzy all the time!
  10. I suffer from treatment resistant anxiety and problems with low mood. Over the years I have tried say 17meds. I have been taking Lyrica for 18mths and I started taking Seroquel about 6 weeks ago. I think it's my anxiety talking but I keep questioning if starting the Seroquel was a good idea. I'm afraid of getting fat on it and never being able to sleep again without it. I think I have read for to much of the negative things about this drug it's really off-putting. So far i haven't gained any weight in fact I have lost a little, im not over weight so don't really need to loose any. My sleep is much better and my anxiety generally is better. I feel a bit trapped. I would just like to feel normal! Does anyone else have the same problem?
  11. I had to work the weight off thatI gained from a Mirtaz/ Effexor combo!
  12. Hello! My aunt had ECT about 8 sesions of it...I'm afraid it didn't work very well for her she ended up with memory problems! I think It can work really well for some people. Best of Luck :-)
  13. I forgot to say it was given to me by a consultant, your GP my Biotch about the cost its 1 of the more expencive meds, I don't think they like to give it!
  14. I take Lyrica for GAD, I'm in the UK. I have been taking it for around 18mths. It does help with but it tends to lower my mood someday's. The side effects arn't to bad better than most of the other meds I have tried.
  15. Hello! Im James form the UK! I'm not sure I be much help but feel free to send me a message anytime! :-)
×
×
  • Create New...